# SDR AU510001739

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Skrsky S76C
- Engine: Tmeca ARRIEL1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, O, O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE CHIP DETECTOR MAGNETIC PLUGS (3OFF) CONTAMINATED WITH TYPE 3 FUZZ.  PREVIOUS SOAP ANALYSIS NORMAL.  ENGINE REMOVED FOR REPAIR AND INVESTIGATION.
